# SDR ASAA2016081017670

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 38,254 hours, 11,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ALL NAVIGATION REF AFTER TAKEOFF.  FMS GUIDANCE INFO MISSING.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  REBOOTED FMS 1 AND 2, BOTH FMS 1 AND 2 BITE CHECK NORMAL AND NEITHER FMS HAD FAULTS LOGGED, REF FIM 34-61, TASK 836 AND AMM 34-61-00.
